Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Two-relator groups with prescribed cohomological dimension

Author: James Howie
Journal: Proc. Amer. Math. Soc. 100 (1987), 393-394
MSC: Primary 20J99; Secondary 20F05
MathSciNet review: 884487
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For each integer $ n \geqslant 2$, an example is constructed of a $ 2$-generator, $ 2$-relator presentation of a group $ G(n)$ of cohomological dimension $ n + 1$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20J99, 20F05

Retrieve articles in all journals with MSC: 20J99, 20F05

Additional Information

PII: S 0002-9939(1987)0884487-X
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia